# SDR FDEA201710052864

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,512 hours, 18,700 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SYSTEM 1 & 2 FLAPS STUCK AT 20* OF FLAPS. RECYCLED FLAP HANDLE FLAPS REMAINED AT 20. PERFORMED BITE TEST OF NR 1 SFCC AND NR 2 SFCC REF AMM 27-51-00-05. PERFORMED OPERATION TEST OF FLAPS REF AMM 27-54-00-05. NO DEFECTS NOTED AT THIS TIME. OK  FOR SERVICE. PERFORMED BITE TEST OF NR 1 SFCC AND NR 2 SFCC REF AMM 27-51-00-05. PERFORMED OPERATION TEST OF FLAPS REF AMM 27-54-00-05. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
